# SDR SWAA010095

- Difficulty date: January 11, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 7,625 hours, 4,743 cycles
- Engine: Cfmint CFM567B22
- Engine time: 7,625 hours, 4,743 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 3400051030
- Condition: Disconnected
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT ENGINE SHUTDOWN, NR 2 ENG ROLLED BACK AT FL390.  DESCENDED TO FL240 & ENG RESTARTED WITH APU ASSIST.  ON LANDING NR 2 ENG ENGINE CONTROL LIGHT ILLUMINATED.  EEC BITE FAULTS PS3 LINE.  FOUND PS3 LINE DISCONNECTED AT B- NUT, FAN CASE 6 O''''CLOCK POSITION.  SECURED LINE PER MM.  RAN ENG, OPS CHECK NORMAL PER MM.
